# SDR AALA201806289012

- Difficulty date: June 24, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 66,329 hours, 7,887 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 113W14525
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBOARD TRAILING EDGE FLAP WAS FOUND TO BE DROPPING.  AIRCRAFT WAS GROUNDED.   INVESTIGATION FOUND DAMAGE TO THE INBOARD DRIVE LINKAGE WITH AT LEAST 3 DAMAGED PUSHRODS AND A CRANK BECAME FREE FROM THE MOUNTS AND TRUNNIONS CAUSING STRUCTURAL DAMAGE TO THE ADJACENT STRUCTURE.    REPLACED THE DAMAGED DRIVE LINKAGE, COMPONENTS AND REPAIRED STRUCTURAL DAMAGE.
